MAUDE Adverse Event Report: COVIDIEN 2.2 QT PHLEBOTOMY CONT; CONTAINER, SHARPS

COVIDIEN 2.2 QT PHLEBOTOMY CONT; CONTAINER, SHARPS
Model Number 1522SA
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the lid doesn't fit on the sharps container.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that the product was released meeting all quality standard requirements.A sample was returned to the manufacturing plant.The evaluation determined that the lid returned was not a lid manufactured at the cardinal health facility.The reported condition could not be confirmed.There was one potential root cause identified during the investigation which pertain to be a user error, either at the customer level or the distribution level.Based on the information available and the investigation findings, a formal investigation is not deemed necessary at this time.

Brand Name
2.2 QT PHLEBOTOMY CONT
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key8628689
Report Number1424643-2019-00538
Device Sequence Number16686496
Product Code MMK
UDI-Device Identifier10884521023468
UDI-Public10884521023468
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1522SA
Device Catalogue Number1522SA
Device Lot Number00176777
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1